On quasicircles and asymptotically conformal curves
Doklady Akademii Nauk, Tome 330 (1993) no. 5, pp. 546-548
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1993_330_5_a3,
author = {V. Ya. Gutlyanskii and V. I. Ryazanov},
title = {On quasicircles and asymptotically conformal curves},
journal = {Doklady Akademii Nauk},
pages = {546--548},
year = {1993},
volume = {330},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1993_330_5_a3/}
}
V. Ya. Gutlyanskii; V. I. Ryazanov. On quasicircles and asymptotically conformal curves. Doklady Akademii Nauk, Tome 330 (1993) no. 5, pp. 546-548. http://geodesic.mathdoc.fr/item/DAN_1993_330_5_a3/